Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

idugapony

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    texas slash georgia for college!
  1. oh don't worry it leveled out--but it took a little bit of time. i just put a LOT of tazorac and/or my retin-a cream (tretin-x). for a couple weeks it looked like it was never going to go away, but it just eventually did. put topicals on it to help it exfoliate, it sounds weird because the skin is sinking in, but it helps a lot! i don't know when i wrote that last post, but it's probably been a good 3 weeks since it's been filled in, if that helps. good luck :)
  2. check it out: http://img394.imageshack.us/img394/245/p8010024eg5.jpg my derm injected cortisone into a cyst over a week ago, and for some reason i SWEAR it looks like there's an inverted little dimple in that spot now. there's hyperpigmentation, of course, but i think there skin has recessed there....has this happened on anyone?! why is it doing this?! will my skin level out back to normal?!??!?!?!?! (or should i just use retin-a on it every night.....aghhhhhhhh)
  3. homeboy needs to get online and post more pics! its mid-july! PS-it made me happy to see that a guy with a positive attitude w/acne lives in AUSTIN, i'm in SA! when i read these blogs no one is ever near me. not like that means anything, but i have 500,000 friends that go to ut. (are you from austin??) PPS i just read your whole journey today. oy vei! you rock.
  4. who knows? i just got prescribed it because i'm trying to 'wean' off antibiotics in general, even though i've been on mino for a couple years then erythromycin for the last year...sooo...i'm starting to break out now, who knows? :/
  5. amen. i wish i had this advice before i cut mine cold turkey a couple years ago...now i'm doing it right i hope! weaning off them.
  6. okay SO, i just got prescribed on Oracea?? apparently it's a super low-dose (40 mg!) doxycycline, but the dosage is too low to function as a regular antibiotic so i won't get immune to it--my derm said i need to go off mino, then take this low-dose prescription for a couple weeks (weaning off the drugs) straight and if my skin is still okay, then just take it once a week, then as needed (like right before period if i want). hopefully...my skin won't flare up! beside that, tell me what ya'll t
  7. so your skin hasn't gotten better yet at all since you've been off it??? the whole reason i went on another whole search of products is because i quit mino in the first place and broke with--like you said--HORRIBLE acne i've never experienced before. i let it go on for maybe 2 months then continued my derm to get put right back on antibiotics :/
  8. how long did it take you to get through the initial breakout after quitting antibiotics cold turkey??? when i quit originally, it felt like it was never going to end!!!
  9. i'm so nervous getting off them though, you know?! ahhh...! i almost feel like the only way to clear skin is through antibiotics, so i'm scared i won't be able to cure it...what kind of probiotics help??
  10. ah! recently got switched to another antibiotic, been jumping antibiotics for about 3 years now (from dynacin to solodyn to spironolactone to clindymacin to generic minocycline which i'm on now), one for every year. i realized i'll probably continue to juggle antibiotics for the rest of my life, so here's the question: i should wean myself off an antibiotic, right? assuming i'll probably still break out because i won't be on a antibiotic at all, what's the best approach to clear my skin up hol
  11. If your derm has never told you how to properly wean off antibiotics after using them, can anyone tell me how to do it? (To avoid beaking out like mad when cutting an antibiotic cold turkey)
  12. okay so no joke, i've been clear for awhile! it got down to the point where i was clear but would have maybe one or two new cysts a week, then one every couple weeks..it just takes time. but now i've been on it since what, june, and it's october..wondering if i'm going to go off it anytime soon?!?! (i'm also really clear except for the super occasional random weird zit that pops up, not a kind of zit i've ever had before. i also moved to a way more humid state and now i'm breakin out on my fore
  13. just fyi! duac rocks, keep it in the fridge though. the first few days i could feel it combating cysts, and the pharmacist told me it's ok to leave it room temp because they just keep it refrigerated until patients get it...and i've noticed a HUGE difference in how effective it's been. now that i've left it out of the fridge for a month, it's definitely starting to suck :/ so keep it in the fridge!
  14. how is your progress going??? i started 400 mg twice a day of erythromycin a day before you did (and i just posted pics and i look way worse?!)
  15. i'm on 400 mg 2x a day, been on it for about two weeks (will be on it for 4 more weeks)...before & after pics: left cheek: http://img69.imageshack.us/img69/6176/leftcheekhd8.jpg right cheek: http://img111.imageshack.us/img111/6484/rightcheekau3.jpg why is my left cheek worse?! is this drug just pulling forward all of my unforseen pimples/cysts that weren't to the surface when i started taking it, making me look worse before i look better? yarrrg! doesn't seem like many people take
×